# SDR CA960222016

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Slnsby T67M260
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: T67B45219
- Condition: Frayed
- Location: Rud Aft Pulley
- Part time: 417 hours
- Component: Slnsby, T67F22007
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)THE NEW CABLES WERE INSPECTED UNDER THE INSPECATION SCHEDULE OF 500 HOURS OR 12 MONTHS WHICHEVER COMES FIRST AS DIRECTED IN SERVICE BULLETIN 78. THE TWO AIRCRAFT INSPECTED HAD ONE FRAYED CABLE EACH. R EFERENCE ADDITIONAL SDR 96022039. CANADA REVIEWING POSSIBLE AIRWORTHINESS DIRECTIVE ACTION ON THIS PARTICULAR INCIDENT.
